# SDR CALA2013101792156

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 60,140 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Snubber
- Part number: 65B0795550
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOSE GEAR SHAKING ON T O.  GND FOUND SNUBBER OVER WORN, REPLACED SNUBBERS.
